# SDR AWXA960147

- Difficulty date: March 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: CGCPW
- Make and model: Boeing 737275
- Aircraft serial: 20959
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 3812 - DURING ROUTINE SCHEDULED C-9 MAINTENANCE CHECK, FOUND CRACK AT BS 727, STR 18A, LT OUTBOARD CHORD.  TRIMMED SHEAR BEAM WEB HORIZONTAL STIFFENER ON BS 727, WL 189, STR 18A PER SB 737-53A116, FIGURE 3.  NDT VERIFIED CRACK CONTAINMENT, FABRICATED AND INSTALLED PER SRM 51-10-2, SRM 51-30-2, SRM 51-20-4.  (X)
